# SDR ASAA1149475

- Difficulty date: March 31, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C323537
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT ANGLE STA 500G CORRODED BETWEEN STR 27R 28R.  REMOVED ANGLE AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 51 40 02.
